Jump to content

Another very rough taper


[Sn...]

Recommended Posts

I went from .095 mg klonopin to .075 mg 3 weeks ago.  First 2.5 weeks of that time was easy.  Now last 4 days brutal depression in morning,  anxiety.  Extremely rough.  Is that just withdraw?  Feels like I'm dying.  Very rough.  Help plz.
Link to comment
Share on other sites

I went from .095 mg klonopin to .075 mg 3 weeks ago.  First 2.5 weeks of that time was easy.  Now last 4 days brutal depression in morning,  anxiety.  Extremely rough.  Is that just withdraw?  Feels like I'm dying.  Very rough.  Help plz.

Hey Snoop, seems strange that your experiencing this 3 weeks later. You did do a 22% cut which is quite large. What were your prior cuts like?

It wud be easier for people on the forum to help you if you provide more detail in your summary history

Details on your doses as well as details on prior cuts. Taper method, Other meds your on etc

Joeb

 

 

Link to comment
Share on other sites

My tapers have all been 10-30% every 2 to 4 weeks.  Seems like the tapers are just as bad no matter how much I cut so I figured just go faster.  Withdraw symptoms generally come 2nd week after a cut.  But nothing has been near as bad as how I feel right now.  Makes me think something else is going on.
Link to comment
Share on other sites

My tapers have all been 10-30% every 2 to 4 weeks.  Seems like the tapers are just as bad no matter how much I cut so I figured just go faster.  Withdraw symptoms generally come 2nd week after withdraw.  But nothing has been near as bad as how I feel right now.  Makes me think something else is going on.

From my experience on this forum and my own taper, the lower doses do get harder. I had to do longer holds as I got around 1.25mg of Valium. Klonopin is much stronger and I’ve seen many members have to cut less and hold longer.

You may want to hold where you are and try to stabilize and then try a smaller cut. Or maybe consider a daily microtaper. Buddies on here can help with that. Generally a longer slow taper is successful

Whatever you decide I hope you can find some relief and wish you the best

Are you liquid or dry cutting ?

Joeb

Link to comment
Share on other sites

Joeb…. I was looking at your taper as I am also tapering V dry. I’m having a hard time going down from 2mg.How did you get 1.75 out of tablet?
Link to comment
Share on other sites

Joeb…. I was looking at your taper as I am also tapering V dry. I’m having a hard time going down from 2mg.How did you get 1.75 out of tablet?

Hi Redbird

I cut a 2 mg tablet in half

I weighed the 1 mg half and multiplied the weight by 75%

Then I sanded off until I got to the 75% weight

My other doses were .5 and .5

Joeb

Link to comment
Share on other sites

Joeb…. I was looking at your taper as I am also tapering V dry. I’m having a hard time going down from 2mg.How did you get 1.75 out of tablet?

Hey Redbird did my answer help at all? Do you have any other questions or clarification ?

Link to comment
Share on other sites

[72...]

My tapers have all been 10-30% every 2 to 4 weeks.  Seems like the tapers are just as bad no matter how much I cut so I figured just go faster.  Withdraw symptoms generally come 2nd week after a cut.  But nothing has been near as bad as how I feel right now.  Makes me think something else is going on.

 

Sounds like your cuts are catching up with you.  You might hold at your current level for a bit until you feel better and can cut again.  Cutting at the lower doses is much harder and symptoms often get really intense.

Link to comment
Share on other sites

×
×
  • Create New...